Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mDi

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

4 Neutral

About mDi

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. For those with gut problems, have any of you considered food intolerances? It's something I never considered much until I thought hard about my IBS that I've had for years. This girls video pretty much summed up my life (IBS, terrible acne, accutane, continuous IBS worsening, failed diagnosis because of problems) and so getting a food intolerance test is my next step. I suggest looking into it because the never ending gut problems could be caused by something so simple as gluten, yeast or even c
  2. It seems like people whose bodies cannot deal with Isotretonoin seem to go into some kind of shock where the organs begin to fail due to the intake. I truly believe that anyone can recover but it will take time. I never should have taken it, the warning of birth defects was already a HUGE red flag.
  3. Could accute poisoning be the cause of such drastic side effects? I'm curious; who here has gone to see what their vitamin levels are at? Maybe it's possible to reverse the effects if we're able to stabilise the vitamins within our bodies and avoid worsening the effect. It obviously won't happen overnight but if we took the right steps and continued with a healthy diet and exercise maybe our bodies will return to a normal state? I'm not saying the vitamin imbalances within our bodies are the rea
  4. You poor thing, don't be down... I feel your pain, I too had cystic acne on my face, back, chest and upper arms. It's the worst! I know it's not what you want to hear but if Accutane is doing you more bad than good then you just stop taking it. I suggest you do talk to your dermatologist if you're concerned or have queries. I'm not one to judge others but your mothers actions are irresponsible. She shouldn't be controlling what you're wanting to do, especially if you have concerns. Contact your
  5. Looking good! I recommend non abrasive treatments (not until you're well out of your treatment), until then you could try Azelaic acid topicals (it also works as a skin lightening cream which helps reduce hyperpigmentation), just note that your skin can become irritated if it's quite dry. It's recommended you don't use these types of topicals while on roaccutane but it doesn't really affect me much so I say give it a go! I also suggest IPL therapy (intense pulsed lighting therapy), this kind of
  6. I understand how it feels, believe me. Don't be discouraged though. Have you tried a cream called Azclear (don't know if you have it where you are)? It's essentially 20% Azelaic acid, it's not as strong as Benzoyl Peroxide creams so it doesn't dry your skin out but it does the job. It works for my older sister and worked for me before I got insane uncontrollable acne. I still use it now since my skin has settled quite a bit and it does the job well. Another benefit of Azelaic acid is that it als
  7. I just called my doctor and in my last blood test I wasn't tested for my Vitamin A levels so I requested another blood test and I will report on my results ASAP.
  8. I recommend changing your diet. I know it sucks and no one wants to hear that but try going on a vegan-like diet and if you want to stick to non-fatty meats and try low-fat lactose free milks. Even olive spreads instead of normal butter.
  9. I haven't I just got two blood tests and a stool sample, as expected everything came back negative. Great... I'm going to make a YouTube video about my HONEST experience on this poison, If I make some sort of recover and can gain the strength to do so I will because this is heartbreaking. The amount of hype I built to go on this drug and never once was I warned of how dangerous it actually is. I have my first scheduled appointment with my dermatologist on the 16th and he is going to get it when
  10. Anything is worth trying at this point. Keep trying until the problems are resolved. Since having problems with Roaccutane for about a month now I actually complained to a co-worker about my issues and he told me his older brother was one of the original testers for the drug when it come out years ago. He told me Roaccutane is poision and that it ruined his brothers life. Since Roaccutune, my appetite is completely gone, I cannot eat or drink anything without feeling greatly ill. I'm absolute
  11. I'm calling my derm after class, my skin has settled down quite a bit but after further research I don't think I want to keep taking Roaccutane, clear skin in trade for my health and wellbeing isn't worth it. I'm already concerned I've done serious damage, I hope it's not too late... I now experience a dull ache in my abdomen ALL day and night along with constant mucus in stool and clay coloured stools, it's settling but if I eat dairy it sets it off so now I'm scared to have dairy. Any advice s
  12. Well, here I go the SECOND TIME writing this because as soon as I clicked submit previously I lost my entire post... Okay, so I've been on 20mg Roaccutane for about 90 days. I don't drink much water and about a month ago my skin reached its driest point, at the same time I got the most irritating discomfort in my lower abdominal region. my stool became loose, yellow(er) and smelled foul! Laying on my sides made me feel more discomfort and made me need to go to the toilet. In the first two weeks
  13. So, I just started my second course of Roaccutane so far I've taken about 63 tablets in total but I still pick my skin. I'm Caucasian and nearly 19, I do have some scarring and hyperpigmention and once I'm finished with my journey with Roaccutane I want to get laser treatment to 'fix' all of the damage I've caused. I almost always pick my skin in the shower, I have a handheld mirror in there (may sound stupid but I'm male and share the shower with my sisters who use the mirror for whatever) and
×